# SDR ABXA20200710123

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 63,073 hours, 45,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213T21091
- Part serial: BN115667
- Condition: Ruptured
- Location: E/E Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, OVERHEAT (OVERHEAD LIGHT) ILLUMINATED ON EQUIPMENT COOLING PANEL WITH ASSOCIATED EICAS MESSAGE FORWARD EQUIPMENT COOLING OVERHEAT. VERY LOW AIRFLOW THROUGH AC GASPERS. AIRCRAFT WAS GROUNDED.
